# SDR C2XA09TY070

- Difficulty date: April 24, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 23,896 hours, 22,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT IS CURRENTLY IN A 6C INSPECTION.  IT WAS FOUND THAT THE FUSELAGE WAS CRACKED AT THE LEFT UPPER CORNER OF THE PILOT WINDSHIELD CUTOUT.  MAINTENANCE REPAIRED THE AREA IAW EC 5330-01909 AND IC 2009 -145/02892.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
